MathSciNet Relay Station
MathSciNet bibliographic data
MR314855 (47 #3405) 14M15 (14M05)
Kleiman, Steven L.; Landolfi, John Geometry and deformation of special Schubert varieties. Compositio Math. 23 (1971), 407–434.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement